# SDR UPS07449282

- Difficulty date: March 2, 2007
- Submitted: March 2, 2007
- Operation: Air carrier
- Aircraft: N672UP
- Make and model: Boeing 747123
- Aircraft serial: 20324
- System (JASC): 3242 · Brake
- Part: Brake
- Condition: Stiff
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BTB - APPLIED MAX BRAKING EFFORT AT 15 KNOTS GROUND SPEED.  A/C CAME TO A SLOW GENTLE STOP.  BRAKE PEDAL TRAVEL AND RESISTANCE IS INCONSISTANT WITH NORMAL BRAKING FEEL.  T/S HYD BRAKE SYS IAW MM 32-41-00.  CLEANED AND LUBED CABLE QUADRANTS.  OPS CHECK NORMAL.  A/C HAS NORMAL RESPONSE METERING VALVES INSTALLED.
